<< Previous Issue Journal of the Korean Mathematical Society (Vol. 50, No. 2) Next Issue >>
J. Korean Math. Soc. 2013 Vol. 50, No. 2, 231—464
Orthogonal almost complex structures on the Riemannian products of even-dimensional round spheres
Yunhee Euh and Kouei Sekigawa
MSC numbers : 53C15, 53C21, 53C30
J. Korean Math. Soc. 2013 Vol. 50, No. 2, 231—240
Cubic symmetric graphs of order $10p^3$
Mohsen Ghasemi
MSC numbers : 05C10, 05C25, 20B25
J. Korean Math. Soc. 2013 Vol. 50, No. 2, 241—257
An approach to solution of the Schr\"{o}dinger equation using Fourier-type functionals
Seung Jun Chang, Jae Gil Choi, and Hyun Soo Chung
MSC numbers : Primary 60J65, 81Q05, 28C20, 46C07
J. Korean Math. Soc. 2013 Vol. 50, No. 2, 259—274
Invariant differential operators on the Minkowski-Euclid space
Jae-Hyun Yang
MSC numbers : Primary 13A50, 32Wxx, 15A72
J. Korean Math. Soc. 2013 Vol. 50, No. 2, 275—306
On $m,n$-balanced projective and $m,n$-totally projective primary abelian groups
Patrick W. Keef and Peter V. Danchev
MSC numbers : 20K10
J. Korean Math. Soc. 2013 Vol. 50, No. 2, 307—330
Convolution sums arising from divisor functions
Aeran Kim, Daeyeoul Kim, and Li Yan
MSC numbers : 11A67
J. Korean Math. Soc. 2013 Vol. 50, No. 2, 331—360
Compress multiple ciphertexts using ElGamal encryption schemes
Myungsun Kim, Jihye Kim, and Jung Hee Cheon
MSC numbers : Primary 94A60; Secondary 11T71, 14G50
J. Korean Math. Soc. 2013 Vol. 50, No. 2, 361—377
On the complete convergence for arrays of rowwise extended negatively dependent random variables
Dehua Qiu, Pingyan Chen, Rita Giuliano Antonini, and Andrei Volodin
MSC numbers : 60F15
J. Korean Math. Soc. 2013 Vol. 50, No. 2, 379—392
Two generalizations of LCM-stable extensions
Gyu Whan Chang, Hwankoo Kim, and Jung Wook Lim
MSC numbers : 13A15, 13G05
J. Korean Math. Soc. 2013 Vol. 50, No. 2, 393—410
Elliptic equations with compactly supported solutions
Orazio Arena and Cristina Giannotti
MSC numbers : Primary 35B60; Secondary 35J15
J. Korean Math. Soc. 2013 Vol. 50, No. 2, 411—423
Some hyperbolic space forms with few generated fundamental groups
Alberto Cavicchioli, Emil Moln\'{a}r, and Agnese I. Telloni
MSC numbers : Primary 57M12, 57N10; Secondary 57M05, 57M50
J. Korean Math. Soc. 2013 Vol. 50, No. 2, 425—444
The cusp structure of the paramodular groups for degree two
Cris Poor and David S. Yuen
MSC numbers : 11F46
J. Korean Math. Soc. 2013 Vol. 50, No. 2, 445—464

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 202), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang.co., Ltd